Continuous dependence of solutions of a singular integral equation with shift
Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 812-814
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1965_163_4_a6,
author = {G. M. Magomedov},
title = {Continuous dependence of solutions of a singular integral equation with shift},
journal = {Doklady Akademii Nauk},
pages = {812--814},
year = {1965},
volume = {163},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a6/}
}
G. M. Magomedov. Continuous dependence of solutions of a singular integral equation with shift. Doklady Akademii Nauk, Tome 163 (1965) no. 4, pp. 812-814. http://geodesic.mathdoc.fr/item/DAN_1965_163_4_a6/